# SDR P5CA9601236

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO AREAS ON THE WEB WITH CORROSION.  CORROSION REMOVED, CHECKED AND FOUND LOSS OF 7 PERCENT OF MATERIAL ONLY PER SRM 57-10-01.
